Alert archive / Ohio / Special Weather Statements in 2016

Special Weather Statement, NWS Wilmington, OH

August 27, 2016Clinton County, Fayette County, Greene County, Ohio

NWS Wilmington, OH issued this special weather statement at Aug 27, 2016, 3:21 PM EDT for Clinton County, Fayette County, Greene County, Ohio. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 27, 2016, 3:21 PM EDT (19:21 UTC)
Expired
Aug 27, 2016, 3:45 PM EDT
In force
24 min
Issued by
NWS Wilmington, OH

Counties Clinton County, OH, Fayette County, OH, Greene County, OH

The radar

The Cincinnati radar (KILN), 16 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.4 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-08-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1019 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-08-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1019 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
1068 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

376 
WWUS81 KILN 271921
SPSILN

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
321 PM EDT SAT AUG 27 2016
 
OHZ053-054-062-063-072-271945-
GREENE OH-CLINTON OH-FAYETTE OH-MADISON OH-CLARK OH-
321 PM EDT SAT AUG 27 2016

...A STRONG THUNDERSTORM WILL AFFECT EASTERN GREENE...NORTHERN
CLINTON...WESTERN FAYETTE...SOUTHWESTERN MADISON AND SOUTH CENTRAL
CLARK COUNTIES UNTIL 345 PM EDT...

AT 319 PM EDT...RADAR INDICATED A STRONG GUST FRONT STRETCHING FROM
NEAR XENIA TO WILMINGTON...MOVING NORTHEAST AT 40 MPH. STRONG
THUNDERSTORMS WILL OCCUR BEHIND THE GUST FRONT.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...

WIND GUSTS MAY OCCUR WELL AHEAD OF ANY RAIN. 

LOCATIONS IMPACTED INCLUDE...
XENIA...WASHINGTON COURT HOUSE...WILMINGTON...CEDARVILLE...SABINA...
JAMESTOWN...SOUTH CHARLESTON...JEFFERSONVILLE...WILBERFORCE...
NEW JASPER...STAUNTON...SOUTH SOLON...BOWERSVILLE...PORT WILLIAM...
MILLEDGEVILLE...OCTA...GLADSTONE...JASPER MILLS...
PAINTERSVILLE AND BELL CENTER.

THIS INCLUDES I-71 IN OHIO BETWEEN MILE MARKERS 47 AND 71.
 
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3937 8391 3967 8394 3985 8365 3950 8337
TIME...MOT...LOC 1919Z 229DEG 36KT 3955 8384 

$$

KURZ

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this special weather statement went out at Aug 27, 2:00 PM EDT, 1 hour 21 minutes earlier.

Area forecast discussion, Aug 27, 2:00 PM EDT, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
200 PM EDT SAT AUG 27 2016

.SYNOPSIS...
Very warm and humid conditions will continue through the weekend.
In the very warm and humid airmass, a few afternoon thunderstorms
will be possible today mainly across the west. By Sunday into
Monday, several weak upper level disturbances will provide a
little better chance for a few showers and thunderstorms in the
area.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A couple weak mid level shortwaves will round the periphery of an
upper level high centered over the Mid-Atlantic, lifting northeast
across Indiana and northwest Ohio today. These along with an axis
of surface convergence across the western FA will serve as the
focus for shower and thunderstorm development mainly this
afternoon. A pretty tight PWAT gradient is in place along the
IN/OH border this morning, but models are showing a surge in
moisture across our northwest this afternoon with PWATs there climbing
above 2 inches. With plenty of insolation this morning, moderate
instability is expected to develop across our west by this
afternoon. Given 20-30 knots of 0-6km shear, cannot rule out an
isolated stronger storm but it appears overall severe potential
will be limited by lack of significant forcing. Have bumped PoPs
up to chance across our west and also increased cloud cover
there, which translated into slightly cooler afternoon highs
northwest of I-71.

Other concern this afternoon will be the heat and humidity. Highs
will range from upper 80s in the northwest to mid 90s in the
southeast. Combined with dewpoints in the lower 70s, heat indicies
will likely flirt with advisory criteria in the south for a few
hours this afternoon. A few locations may briefly exceed 100, but
felt it will be limited enough to forego an advisory. Continued
mention of the heat threat in an SPS and the HWO.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/...
Nearly stationary elongated mid level ridge remains centered to
our se with a shortwave moving thru the Great Lakes, tonight/Sunday.
Moderate instby develops during the afternoon with a weak boundary
dropping south into the Ohio Valley. Have low chance pops across
the entire region with the best likelihood for convection across
the north. Very warm readings expected again on Sunday with highs
from the upper 80s nw to the lower/middle 90s se. Mid and upper
90s heat indices expected again Sunday afternoon.

Surface high pressure to build acrs the Great Lakes Monday where
mid level westerlies will exist. Meanwhile, e-w elongated mid
level ridge will stretch from the Central Plains thru the Tn
Valley and Del Mar Va. Weak boundary across the south may lead to
isold convective development across the south Monday afternoon.
Have limited pops to slight chance. Highs in the upper 80s to
lower 90s will result in heat indices in the mid/upr 90s across
the southern half of ILN/s FA.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
The proximity of a weak and somewhat nebulous surface boundary over
the region through early Wednesday will continue to necessitate the
potential for diurnally driven thunderstorm activity peaking in the
late day in a continued humid airmass.

Upper level high over the southeastern U.S. will flatten out and
retrograde into the Arklatex region as northwest flow sets up over
the northeastern U.S. with ridging in the Great Plains. The
northwest flow will help push a surface front through the Ohio
Valley on Wednesday, ushering in another welcome dry and cooler
period to start out September. Highs in the upper 80s to around 90
will be found Monday and Tuesday, drop into the 80s Wednesday and be
a more pleasant low to mid 80s for the end of the week. Min temps in
the upper 60s to lower 70s Monday and Tuesday will drop into the
lower 60s by weeks end.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
A line of convection will continue to progress northeastward over
the next few hours and is expected to affect mainly the western
terminals. MVFR to IFR vsbys and ceilings will be possible with
the stronger storms along with a wind shift to the W/NW. There is
lower confidence on whether the storms will hold together to reach
the Columbus terminals later this afternoon, as models remain
split on this possibility. Regardless, expect the convection to
diminish by early evening as instability wanes.

With plenty of low level moisture in place, light winds, and
skies becoming partly cloudy to mostly clear, br will be possible
overnight, especially at KCVG/KLUK/KILN. Weak high pressure over
the region will cause winds to become more northerly overnight
into Sunday. A weak boundary dropping down from the north will
allow for another chance of showers and storms Sunday afternoon,
but being so late in the period have not included this in the
TAFs.

OUTLOOK...Thunderstorms possible through Wednesday...mainly in
the afternoon and evening.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...AR
NEAR TERM...Kurz
SHORT TERM...AR
LONG TERM...Franks
AVIATION...Kurz
Hazardous weather outlook, Aug 27, 2:56 PM EDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
256 PM EDT SAT AUG 27 2016

KYZ090>100-OHZ073-077>082-088-281900-
GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-
ROBERTSON-MASON-LEWIS-ROSS-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-
PIKE-SCIOTO-
256 PM EDT SAT AUG 27 2016

...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN
KENTUCKY AND SOUTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

HEAT INDICES NEAR 100 ARE EXPECTED THIS AFTERNOON. IN
ADDITION...SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL AFFECT
THE REGION THROUGH THE EARLY EVENING. BE ALERT TO STATEMENTS AND
POSSIBLE WARNINGS FOR STRONG TO SEVERE STORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

HEAT INDICES IN THE MID TO UPPER 90S ARE EXPECTED ON
SUNDAY AND MONDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.

INZ066-073>075-080-KYZ089-OHZ070>072-074-281900-
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-BUTLER-WARREN-
CLINTON-HOCKING-
256 PM EDT SAT AUG 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHERN
KENTUCKY...CENTRAL OHIO AND SOUTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HEAT INDICES NEAR 100 ARE EXPECTED THIS AFTERNOON...IN ADDITION...STRONG
TO SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

HEAT INDICES IN THE MID TO UPPER 90S ARE EXPECTED ON
SUNDAY AND MONDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.

INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-281900-
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-
PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-
256 PM EDT SAT AUG 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...CENTRAL OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HEAT INDICES IN THE MID TO UPPER 90S ARE EXPECTED THIS AFTERNOON.
IN ADDITION...SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE
POSSIBLE THROUGH EARLY EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

HEAT INDICES IN THE MID TO UPPER 90S ARE EXPECTED SUNDAY
AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.

In the hours before

Special weather statement, Aug 27, 2:53 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
253 PM EDT SAT AUG 27 2016

KYZ092-093-096-OHZ071-072-077>079-271930-
CAMPBELL KY-PENDLETON KY-KENTON KY-HAMILTON OH-CLINTON OH-WARREN OH-
CLERMONT OH-BROWN OH-
253 PM EDT SAT AUG 27 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN KENTON...
NORTHERN PENDLETON...CAMPBELL...SOUTHEASTERN WARREN...SOUTHWESTERN
CLINTON...CLERMONT AND NORTHWESTERN BROWN COUNTIES UNTIL 330 PM
EDT...

AT 252 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR LOVELAND TO 6 MILES EAST OF CRITTENDEN...MOVING
EAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...

THE WIND GUSTS MAY OCCUR WELL AHEAD OF ANY RAIN.

LOCATIONS IMPACTED INCLUDE...
ALEXANDRIA...MILFORD...BLANCHESTER...FORESTVILLE...CLARYVILLE...
AMELIA...BETHEL...NEW RICHMOND...WILLIAMSBURG...BATAVIA...
MELBOURNE...WITHAMSVILLE...COLDSTREAM...WOODVILLE...OWENSVILLE...
GOSHEN...NEWTONSVILLE...MIDLAND...MENTOR AND MOSCOW.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3879 8453 3928 8420 3941 8382 3881 8415
      3881 8421 3883 8423 3880 8423 3878 8453
TIME...MOT...LOC 1852Z 257DEG 23KT 3925 8423 3881 8450
Local storm report, Aug 27, 2:55 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
255 PM EDT SAT AUG 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     TSTM WND DMG     WNW GRATIS              39.65N 84.53W
08/27/2016                   PREBLE             OH   AMATEUR RADIO

            1 FT DIAMETER TREE SNAPPED AND STRUCK HOUSE

&&

JGIBSON
Local storm report, Aug 27, 2:57 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
257 PM EDT SAT AUG 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0251 PM     TSTM WND DMG     4 NNE MIDDLETOWN        39.56N 84.33W
08/27/2016                   WARREN             OH   AMATEUR RADIO

            2 FT DIAMETER TREE DOWN AT FRANKLIN-TRENTON AND HOBART

&&

JGIBSON
Local storm report, Aug 27, 3:06 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
306 PM EDT SAT AUG 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TSTM WND GST     KLUK LUNKEN AIRPORT     39.10N 84.42W
08/27/2016  M55 MPH          HAMILTON           OH   ASOS

&&

JGIBSON
Local storm report, Aug 27, 3:18 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
318 PM EDT SAT AUG 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND GST     2 SSE DOWNTOWN DAYTON   39.74N 84.18W
08/27/2016  E60 MPH          MONTGOMERY         OH   TRAINED SPOTTER

&&
Special weather statement, Aug 27, 3:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
321 PM EDT SAT AUG 27 2016

OHZ053-054-062-063-072-271945-
GREENE OH-CLINTON OH-FAYETTE OH-MADISON OH-CLARK OH-
321 PM EDT SAT AUG 27 2016

...A STRONG THUNDERSTORM WILL AFFECT EASTERN GREENE...NORTHERN
CLINTON...WESTERN FAYETTE...SOUTHWESTERN MADISON AND SOUTH CENTRAL
CLARK COUNTIES UNTIL 345 PM EDT...

AT 319 PM EDT...RADAR INDICATED A STRONG GUST FRONT STRETCHING FROM
NEAR XENIA TO WILMINGTON...MOVING NORTHEAST AT 40 MPH. STRONG
THUNDERSTORMS WILL OCCUR BEHIND THE GUST FRONT.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...

WIND GUSTS MAY OCCUR WELL AHEAD OF ANY RAIN.

LOCATIONS IMPACTED INCLUDE...
XENIA...WASHINGTON COURT HOUSE...WILMINGTON...CEDARVILLE...SABINA...
JAMESTOWN...SOUTH CHARLESTON...JEFFERSONVILLE...WILBERFORCE...
NEW JASPER...STAUNTON...SOUTH SOLON...BOWERSVILLE...PORT WILLIAM...
MILLEDGEVILLE...OCTA...GLADSTONE...JASPER MILLS...
PAINTERSVILLE AND BELL CENTER.

THIS INCLUDES I-71 IN OHIO BETWEEN MILE MARKERS 47 AND 71.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3937 8391 3967 8394 3985 8365 3950 8337
TIME...MOT...LOC 1919Z 229DEG 36KT 3955 8384

KURZ

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 8:04 PM EDTAreal Flood AdvisoryILNButler, Montgomery, Warren116 min
Aug 26, 8:13 PM EDTSevere Thunderstorm WarningILNButler, Montgomery, Warren32 min
Aug 26, 8:38 PM EDTFlash Flood WarningILNButler, Montgomery, Warren3 hr
Aug 26, 9:15 PM EDTSpecial Weather StatementILNMontgomery30 min
Aug 26, 9:20 PM EDTSpecial Weather StatementILNPreble25 min
Aug 26, 9:46 PM EDTSpecial Weather StatementILNMiami29 min
Aug 27, 1:55 PM EDTSevere Thunderstorm WarningILNButler, Hamilton35 min
Aug 27, 2:00 PM EDTSevere Thunderstorm WarningILNButler, Montgomery, Preble30 min
Aug 27, 2:09 PM EDTSpecial Weather StatementILNDarke36 min
Aug 27, 2:15 PM EDTSevere Thunderstorm WarningILNButler, Montgomery, Preble, Warren45 min
Aug 27, 2:28 PM EDTSevere Thunderstorm WarningILNMontgomery, Preble47 min
Aug 27, 2:36 PM EDTHeat AdvisoryILNAdams, Brown, Clermont, Hamilton, Highland, Pike and 2 more3 hr
Aug 27, 2:41 PM EDTSpecial Weather StatementILNDarke34 min
Aug 27, 2:45 PM EDTSevere Thunderstorm WarningILNClark, Clinton, Darke, Greene, Miami, Montgomery and 2 more30 min
Aug 27, 2:53 PM EDTSpecial Weather StatementILNClermont37 min
Aug 27, 3:13 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Greene, Miami, Montgomery47 min
Aug 27, 3:49 PM EDTSpecial Weather StatementILNChampaign, Logan26 min
Aug 27, 3:51 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Franklin, Logan, Madison, Union39 min
Aug 27, 4:17 PM EDTAreal Flood AdvisoryILNChampaign, Clark3 hr
Aug 27, 4:29 PM EDTSpecial Weather StatementILNDelaware, Union31 min
Aug 27, 5:13 PM EDTSpecial Weather StatementILNLicking32 min
Aug 27, 5:43 PM EDTSpecial Weather StatementILNLicking17 min
Aug 27, 6:26 PM EDTSevere Thunderstorm WarningILNScioto19 min
Aug 27, 6:38 PM EDTAreal Flood AdvisoryILNScioto112 min
Aug 27, 6:52 PM EDTFlash Flood WarningILNScioto113 min
Aug 26, 8:17 PM EDTFlash Flood WarningILNRipley3 hr
Aug 26, 8:24 PM EDTSpecial Weather StatementILNFayette36 min
Aug 26, 8:40 PM EDTAreal Flood AdvisoryILNFayette, Wayne2 hr
Aug 26, 9:24 PM EDTAreal Flood AdvisoryILNFranklin, Union, Wayne2 hr
Aug 27, 12:43 PM EDTSpecial Weather StatementILNRipley32 min
Aug 27, 1:17 PM EDTSevere Thunderstorm WarningILNDearborn, Franklin, Ripley43 min
Aug 27, 2:41 PM EDTAreal Flood AdvisoryILNUnion3 hr

Nearby

Special Weather Statements in Ohio, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.